Publicaciones en las que colabora con Darío Sánchez Gómez (3)


  1. Relative fourier-mukai transforms for weierstraβ fibrations, abelian schemes and Fano fibrations

    Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 155, Núm. 1, pp. 129-153


  1. Moduli spaces of semistable sheaves on singular genus 1 curves

    International Mathematics Research Notices, pp. 4428-4462


  1. A characterization of Jacobians by the existence of Picard bundles

    Le Mathematiche, Vol. LXIII, Fasc. 1, pp. 167-179